# SDR AALA201801199001

- Difficulty date: January 12, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N904AN
- Make and model: Boeing 737823
- Aircraft serial: 29506
- Aircraft time: 55,825 hours, 22,572 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN LENS AT FORWARD GALLEY AISLE IS MISSING. REPLACED THE LIGHT ASSEMBLY IN FORWARD AISLE IAW MM 33-51-01.
